# SDR 95ZZZW210

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 501107503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND BATTERY PACK FOR EMERGENCY LIGHTS DEAD.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD IAW MM 33-10.
